MAUDE Adverse Event Report: GA HEALTH COMPANY LIMITED DISPOSABLE ENDOSCOPE VALVES SET; SUCTION VALVE

GA HEALTH COMPANY LIMITED DISPOSABLE ENDOSCOPE VALVES SET; SUCTION VALVE
Model Number GAR004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
The suction button is reported sticky and/or broken during or after the procedure from three lots.The events occurred outside the us and the device is not returned for analysis.There is no patient injury reported.
 
Additional Manufacturer Narrative
No patient injury or safety issue reported.The disassembly of suction valve may cause prolonged procedure.It is determined that such impact will not be a major issue in procedure and therefore immediate corrective action for on field product is not required.Analysis has estimated the probability of device failure to be low.On 2020-11-03 ga health company limited (hereinafter referred to as "ga health") began voluntarily recalling suction valve which is also included in disposable endoscope valves set from our customers and hospitals.
 
Event or Problem Description

Brand Name
DISPOSABLE ENDOSCOPE VALVES SET
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
GA HEALTH COMPANY LIMITED
unit 18,21/f, metropole square
2 on yiu street ,shatin, n.t.
HK 
MDR Report Key10586521
Report Number3014749926-2020-00001
Device Sequence Number1151516
Product Code OCX
UDI-Device Identifier04897106950225
UDI-Public04897106950225
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181509
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model NumberGAR004
Device Lot Number20022682, 20022627, 20021025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;